# SDR MASA2020050310078

- Difficulty date: May 3, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N85356
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000692
- Aircraft time: 6,782 hours, 3,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA'S FLASHLIGHT INOP.	REPLACED BATTERY.
